Lattice points counting via einstein metrics

Naichung Conan Leung The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Differential Geometry mathscidoc:1609.10280

Journal of Differential Geometry, 92, (1), 55-69, 2012
We obtain a growth estimate for the number of lattice points inside any Q-Gorenstein cone. Our proof uses the result of Futaki-Ono-Wang on Sasaki-Einstein metric for the toric Sasakian manifold associated to the cone, a Yau’s inequality, and the Kawasaki-Riemann-Roch formula for orbifolds.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:13:23 uploaded by admin ] [ 365 downloads ] [ 0 comments ]
@inproceedings{naichung2012lattice,
  title={LATTICE POINTS COUNTING VIA EINSTEIN METRICS},
  author={Naichung Conan Leung, and Ziming Nikolas Ma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913231323958014942},
  booktitle={Journal of Differential Geometry},
  volume={92},
  number={1},
  pages={55-69},
  year={2012},
}
Naichung Conan Leung, and Ziming Nikolas Ma. LATTICE POINTS COUNTING VIA EINSTEIN METRICS. 2012. Vol. 92. In Journal of Differential Geometry. pp.55-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913231323958014942.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved